# SDR ASOA201912037136

- Difficulty date: December 3, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 38,454 hours, 30,615 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING RIB 21 CRACKED. REPAIRED RIB 21 BU CUTTING OUT THE CRACKED FLANGE, FABRICATING, INSTALLING DOUBLER AND SHIM. AIRCRAFT STILL IN C CHECK
